Alert archive / Indiana / Tornado Warnings in 2023

Tornado Warning 26, NWS Indianapolis, IN

June 25, 2023Jackson County, Jennings County, Indiana

NWS Indianapolis, IN issued this tornado warning at Jun 25, 2023, 5:36 PM EDT for Jackson County, Jennings County, Indiana. It was in force for 39 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2023, 5:36 PM EDT (21:36 UTC)
Expired
Jun 25, 2023, 6:15 PM EDT
In force
39 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Jackson County, IN, Jennings County, IN

The radar

The Louisville radar (KLVX), 102 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 5:37 PM EDTHAIL 12 E Seymour, INReport of quarter (1.00 in.) sized hail east of Seymour.
Jun 25, 5:37 PM EDTHAIL 12 E Seymour, INReport of quarter (1.00 in.) sized hail east of Seymour.
Jun 25, 5:40 PM EDTTSTM WND DMG5 S Hayden, INReport via email; Time estimated via radar; Multiple trees down and barn roof damage.
Jun 25, 5:45 PM EDTTSTM WND DMG5 Sse Hayden, INTree fell on propane tank. No damage to house. Big limbs fell in same direction. 4 or 5 trees down and uprooted across the street.
Jun 25, 5:45 PM EDTTSTM WND DMG6 S Hayden, INRelayed report of possible damage in Jennings county along CR 640 West near Commiskey. Barn roof blown off and trees uprooted. Time estimated from radar.
Jun 25, 5:45 PM EDTTSTM WND DMG6 S Hayden, INRelayed report of possible damage in Jennings county along CR 640 West near Commiskey. Barn roof blown off and trees uprooted. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 1:34 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.6 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2023-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2023-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1639 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

044 
WFUS53 KIND 252136
TORIND
INC071-079-252215-
/O.NEW.KIND.TO.W.0026.230625T2136Z-230625T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Indianapolis IN
536 PM EDT Sun Jun 25 2023

The National Weather Service in Indianapolis has issued a

* Tornado Warning for...
  Northeastern Jackson County in south central Indiana...
  Southern Jennings County in southeastern Indiana...

* Until 615 PM EDT.
    
* At 536 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Seymour, moving east at 40 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Hayden around 545 PM EDT.
  Paris Crossing around 555 PM EDT.

This includes Interstate 65 between mile markers 39 and 55.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3890 8599 3904 8589 3904 8586 3891 8546
      3891 8554 3888 8554 3888 8557 3885 8557
      3885 8561 3883 8561 3882 8563 3883 8565
      3882 8570 3883 8572 3881 8579 3880 8580
TIME...MOT...LOC 2136Z 288DEG 33KT 3891 8588 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Nield
4 follow-up statements
687 
WWUS53 KIND 252146
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
546 PM EDT Sun Jun 25 2023

INC071-079-252215-
/O.CON.KIND.TO.W.0026.000000T0000Z-230625T2215Z/
Jackson IN-Jennings IN-
546 PM EDT Sun Jun 25 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR EAST
CENTRAL JACKSON AND SOUTHERN JENNINGS COUNTIES...
    
At 545 PM EDT, a severe thunderstorm capable of producing a tornado
was located 8 miles southeast of Seymour, moving east at 25 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
  Paris Crossing.

This includes Interstate 65 between mile markers 40 and 48.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3889 8590 3901 8577 3891 8546 3891 8554
      3888 8554 3888 8557 3885 8557 3885 8561
      3883 8561 3882 8563 3883 8565 3882 8570
      3883 8572 3881 8579 3880 8580
TIME...MOT...LOC 2145Z 290DEG 23KT 3888 8577 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

Nield
174 
WWUS53 KIND 252151
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
551 PM EDT Sun Jun 25 2023

INC071-252200-
/O.CAN.KIND.TO.W.0026.000000T0000Z-230625T2215Z/
Jackson IN-
551 PM EDT Sun Jun 25 2023

...THE TORNADO WARNING FOR EAST CENTRAL JACKSON COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM EDT for south central
and southeastern Indiana.

LAT...LON 3894 8580 3899 8570 3891 8547 3891 8554
      3888 8554 3888 8557 3885 8557 3885 8561
      3883 8561 3882 8563 3883 8565 3882 8570
      3883 8573 3882 8575 3881 8579
TIME...MOT...LOC 2150Z 288DEG 33KT 3886 8570 

$$

INC079-252215-
/O.CON.KIND.TO.W.0026.000000T0000Z-230625T2215Z/
Jennings IN-
551 PM EDT Sun Jun 25 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR SOUTHERN
JENNINGS COUNTY...
    
At 550 PM EDT, a severe thunderstorm capable of producing a tornado
was located 9 miles southwest of Vernon, or 11 miles southeast of
Seymour, moving east at 40 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Paris Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3894 8580 3899 8570 3891 8547 3891 8554
      3888 8554 3888 8557 3885 8557 3885 8561
      3883 8561 3882 8563 3883 8565 3882 8570
      3883 8573 3882 8575 3881 8579
TIME...MOT...LOC 2150Z 288DEG 33KT 3886 8570 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

Nield
274 
WWUS53 KIND 252156
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
556 PM EDT Sun Jun 25 2023

INC079-252215-
/O.CON.KIND.TO.W.0026.000000T0000Z-230625T2215Z/
Jennings IN-
556 PM EDT Sun Jun 25 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR SOUTHERN
JENNINGS COUNTY...
    
At 556 PM EDT, a severe thunderstorm capable of producing a tornado
was located 10 miles south of Vernon, or 13 miles southeast of
Seymour, moving southeast at 30 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Paris Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3887 8577 3897 8564 3891 8547 3891 8554
      3888 8554 3888 8557 3885 8557 3885 8561
      3883 8561 3882 8563 3883 8565 3882 8570
      3883 8573 3882 8575
TIME...MOT...LOC 2156Z 304DEG 24KT 3884 8568 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

Nield
909 
WWUS53 KIND 252206
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
606 PM EDT Sun Jun 25 2023

INC079-252215-
/O.EXP.KIND.TO.W.0026.000000T0000Z-230625T2215Z/
Jennings IN-
606 PM EDT Sun Jun 25 2023

...THE TORNADO WARNING FOR SOUTHERN JENNINGS COUNTY WILL EXPIRE AT
615 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 800 PM EDT for southeastern
Indiana.

LAT...LON 3887 8577 3897 8564 3891 8547 3891 8554
      3888 8554 3888 8557 3885 8557 3885 8561
      3883 8561 3882 8563 3883 8565 3882 8570
      3883 8573 3882 8575
TIME...MOT...LOC 2205Z 288DEG 33KT 3882 8559 

$$

Nield

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Jun 25, 5:23 PM EDT, 13 minutes earlier.

Area forecast discussion, Jun 25, 5:23 PM EDT, 13 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
523 PM EDT Sun Jun 25 2023

.Mesoscale Update...
Issued at 523 PM EDT Sun Jun 25 2023

Severe threat continues across the southeast forecast area and far
east central areas. Although some CIN is present, storms remain
potent in the aforementioned areas with plentiful instability
continuing. Some isolated cells continue to develop a bit behind the
line as well and will watch these for potential hail. Bulk of storms
will be out of the area by 630 to 700 PM.

Behind the thunderstorms, clearing and drier air moving in has
allowed good mixing. Winds will gust into the 35 to perhaps 45 mph
range and temperatures will warm back into the 90s some areas.
(Lawrenceville, IL reported 101 degrees but that is an outlier).

&&

.Short Term...(This evening through Monday)
Issued at 305 PM EDT Sun Jun 25 2023

* Strong to severe storms will continue this afternoon
* Chances for rain return mainly on Monday

For the details about the severe storms this afternoon, please see
the mesoscale discussions.

Tonight...

Much of if not all of the convection will be east of the area by
00Z. Will keep some low PoPs in the east and southeast early tonight
to cover stragglers.

Some additional showers may develop later this evening into the
overnight across mainly the northern forecast area in wrap around
forcing from the system. Will have some low PoPs there.

Lows tonight will be in the 60s.

Monday...

An upper level low near eastern Lower Michigan will swing a trough
through the area on Monday. Enough moisture will remain with the
system to generate scattered to numerous showers, mainly in the
afternoon when some instability builds. Highest PoPs will be in the
northeast, closest to the upper low.

Some thunder will be possible with the instability, but severe
storms are not expected.

Highs will be in the 70s northeast where more clouds will be to the
middle 80s southeast with more sun.

&&

.Long Term...(Monday night through Sunday)
Issued at 305 PM EDT Sun Jun 25 2023

Monday night into Tuesday...

The upper level low to the northeast will continue to influence the
northeast portions of central Indiana with chances for rain
continuing at times. Temperatures in these areas will remain cooler
than average. To the southwest, less influence from the upper low
will bring fewer clouds and temperatures in the 80s.

Tuesday night into Wednesday...

Surface high pressure will provide dry conditions during this
period. Temperatures will be near normal to a bit below normal in
the northeast.

Wednesday night through Friday...

An upper ridge will attempt to move east and influence the area, but
the axis will remain well west. This will put us on the edge and
allow any energy moving around the edge to perhaps bring some
scattered convection. Will have some low PoPs to account for these.

Temperatures will warm as the ridge gets closer, with highs warming
into the middle 80s to middle 90s by Friday, with warmest
temperatures in the southwest closest to the ridge's influence.

Friday night onward...

An upper low to the north of the area will influence the area along
with a low pressure system. Some timing questions remain, so will
just go with chance PoPs through this period. Temperatures will
remain warm.

&&

.Aviation...(18Z TAF Issuance)
Issued at 125 PM EDT Sun Jun 25 2023

Impacts:

* Convection developing shortly after 18Z with greatest impacts late
  this afternoon at KBMG and KIND

* Strongest storms may produce brief wind gusts to 50kts

* Dry after 22Z at all terminals

* Non thunderstorm wind gusts up to 25kts through early evening

* MVFR ceilings possible Monday morning

Discussion:

The region remains in a lull at the moment as the atmosphere
organizes for expected robust convective development to initiate
somewhere between 18-19Z ahead of an approaching boundary over
eastern Illinois. KHUF and very possibly KLAF will not be impacted
as convection likely fires east of those terminals. For KBMG and
KIND though...storms will impact between 19-22Z with the potential
for brief damaging wind gusts...large hail and very heavy rainfall.
With the highest confidence in impacts at KIND...will maintain a
tempo group and adjust as needed. Outside of any storms...southwest
winds will continue to gust to around 25kts at times...gradually
transitioning to westerly behind the boundary this evening before
diminishing.

For the overnight into Monday...skies will largely clear tonight
before expansion of MVFR stratocu towards daybreak as the cold pool
associated with the upper low approaches. Winds will become gusty
again Monday from the west with the potential for a few showers by
later in the afternoon.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale...50
Short Term...50
Long Term...50
Aviation...Ryan
Hazardous weather outlook, Jun 25, 3:28 PM EDT, 2 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
328 PM EDT Sun Jun 25 2023

INZ021-029>031-036>042-044>049-051>057-060>065-067>072-261930-
Carroll-Tippecanoe-Clinton-Howard-Montgomery-Boone-Tipton-Hamilton-
Madison-Delaware-Randolph-Parke-Putnam-Hendricks-Marion-Hancock-
Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-Rush-Sullivan-Greene-
Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-
Jackson-Jennings-
Including the cities of Delphi, Flora, Lafayette, West Lafayette,
Frankfort, Kokomo, Crawfordsville, Lebanon, Zionsville, Tipton,
Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester,
Union City, Farmland, Parker City, Rockville, Montezuma, Rosedale,
Greencastle, Plainfield, Brownsburg, Danville, Indianapolis,
Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport,
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville,
Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton,
Bloomfield, Jasonville, Worthington, Bloomington, Nashville,
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals,
Bedford, Mitchell, Seymour, and North Vernon
328 PM EDT Sun Jun 25 2023

This hazardous weather outlook is for central Indiana.

.DAY ONE...Through Tonight.

A broken line of thunderstorms will move east across the area this
afternoon into early evening. Damaging winds and large hail will be
the main severe threats. A few tornadoes are possible as well. Severe
storms should be east of the area by 800 PM.

Storm motion will be from the west 30 to 40 mph.

Temperatures prior to the storms will warm into the lower and mid 90s
in much of the area with heat indices peaking close to 100 degrees in
some locations.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms will be possible at times through Tuesday and again
Thursday afternoon through Saturday. Lightning and brief heavy rain
will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is needed this afternoon and early evening.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ028-035-043-261930-
Warren-Fountain-Vermillion-
Including the cities of Williamsport, West Lebanon, Attica,
Covington, Veedersburg, Clinton, and Fairview Park
328 PM EDT Sun Jun 25 2023

This hazardous weather outlook is for central Indiana.

.DAY ONE...Through Tonight.

A few thunderstorms remain possible this afternoon. Severe storms are
no longer expected, but any storm will be capable of producing gusty
winds, hail, and heavy rain.

Storm motion will be from the west 30 to 40 mph.

Warm and humid conditions will persist this afternoon.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms will be possible at times through Tuesday and again
Thursday afternoon through Saturday. Lightning and brief heavy rain
will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Jun 25, 4:55 PM EDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
455 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     Hail             Shelbyville             39.52N 85.78W
06/25/2023  E0.25 inch       Shelby             IN   Trained Spotter

&&

ELB
Local storm report, Jun 25, 5:00 PM EDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
500 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     Hail             3 NNW Sheridan          40.17N 86.24W
06/25/2023  E2.50 inch       Boone              IN   Public

            Report from mPING: Tennis Ball (2.50 in.).

&&

ELB
Local storm report, Jun 25, 5:07 PM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
507 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     Tornado          2 N New Whiteland       39.59N 86.10W
06/25/2023                   Johnson            IN   Public

            Multiple pictures from the public of a
            possible tornado near Highway 31 and
            Worthsville Road.

&&

JM
Local storm report, Jun 25, 5:09 PM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
509 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     Tstm Wnd Dmg     3 SE Newberry           38.90N 86.97W
06/25/2023                   Daviess            IN   Public

            Tornado possible.

&&

ELB
Local storm report, Jun 25, 5:19 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
519 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     Hail             1 WNW Spurgeons Corner  39.07N 86.16W
06/25/2023  E0.75 inch       Brown              IN   Public

            Report from mPING: Dime (0.75 in.).

&&

ELB
Local storm report, Jun 25, 5:35 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
535 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     Tstm Wnd Dmg     4 ENE Waverly           39.57N 86.21W
06/25/2023                   Johnson            IN   Public

            Multiple public reports of damage to
            structures and heavily damaged roofs off
            Stones Crossing Road in the Kensington Grove
            Neighborhood. Time estimated via radar. *TOR
            POSSIBLE*.

&&

JM

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 4:44 AM EDTSpecial Weather StatementINDClay, Knox, Sullivan, Vigo31 min
Jun 25, 5:15 AM EDTSpecial Weather StatementINDGreene30 min
Jun 25, 5:38 AM EDTSpecial Weather StatementINDKnox37 min
Jun 25, 5:44 AM EDTSpecial Weather StatementINDParke, Vermillion31 min
Jun 25, 5:48 AM EDTSpecial Weather StatementINDGreene27 min
Jun 25, 5:59 AM EDTSpecial Weather StatementINDMartin31 min
Jun 25, 6:10 AM EDTSpecial Weather StatementINDLawrence35 min
Jun 25, 6:14 AM EDTSpecial Weather StatementINDParke31 min
Jun 25, 6:45 AM EDTSpecial Weather StatementINDJackson30 min
Jun 25, 6:47 AM EDTSpecial Weather StatementINDGreene28 min
Jun 25, 2:03 PM EDTSpecial Weather StatementINDTippecanoe27 min
Jun 25, 2:20 PM EDTSevere Thunderstorm WarningINDClinton, Fountain, Montgomery, Tippecanoe25 min
Jun 25, 2:45 PM EDTSevere Thunderstorm WarningINDMontgomery, Parke, Putnam30 min
Jun 25, 2:50 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Montgomery, Tippecanoe25 min
Jun 25, 3:07 PM EDTSevere Thunderstorm WarningINDClay, Owen, Putnam, Vigo23 min
Jun 25, 3:09 PM EDTSevere Thunderstorm WarningINDHendricks, Putnam36 min
Jun 25, 3:12 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Montgomery33 min
Jun 25, 3:23 PM EDTSevere Thunderstorm WarningINDClay, Monroe, Morgan, Owen, Putnam37 min
Jun 25, 3:29 PM EDTTornado WarningINDBoone, Clinton, Hamilton, Tipton31 min
Jun 25, 3:37 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion, Morgan38 min
Jun 25, 3:47 PM EDTTornado WarningINDClay, Monroe, Morgan, Owen28 min
Jun 25, 3:56 PM EDTTornado WarningINDHamilton, Madison, Tipton34 min
Jun 25, 4:01 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Madison, Marion, Rush30 min
Jun 25, 4:05 PM EDTSevere Thunderstorm Warning Considerable damage threatINDDaviess, Martin25 min
Jun 25, 4:07 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Lawrence, Martin23 min
Jun 25, 4:09 PM EDTAreal Flood AdvisoryINDHendricks, Johnson, Marion, Morgan2 hr
Jun 25, 4:10 PM EDTTornado WarningINDBrown, Monroe, Morgan, Owen50 min
Jun 25, 4:11 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Morgan, Shelby34 min
Jun 25, 4:15 PM EDTTornado WarningINDJohnson, Shelby30 min
Jun 25, 4:19 PM EDTTornado WarningINDDaviess, Greene, Lawrence, Martin41 min
Jun 25, 4:25 PM EDTSevere Thunderstorm Warning Considerable damage threatINDDelaware, Hamilton, Henry, Madison35 min
Jun 25, 4:26 PM EDTSevere Thunderstorm Warning Considerable damage threatINDDaviess, Martin34 min
Jun 25, 4:31 PM EDTSevere Thunderstorm WarningINDBrown, Jackson, Lawrence, Monroe44 min
Jun 25, 4:32 PM EDTTornado Warning Tornado observedINDJohnson, Marion, Rush, Shelby28 min
Jun 25, 4:34 PM EDTTornado WarningINDDaviess, Martin26 min
Jun 25, 4:36 PM EDTSevere Thunderstorm WarningINDDelaware, Hamilton, Howard, Madison, Tipton24 min
Jun 25, 4:38 PM EDTSevere Thunderstorm Warning Destructive damage threatINDBartholomew, Brown, Jackson, Monroe52 min
Jun 25, 4:44 PM EDTTornado WarningINDBrown, Jackson, Lawrence, Monroe46 min
Jun 25, 4:52 PM EDTSevere Thunderstorm WarningINDDelaware, Madison38 min
Jun 25, 4:53 PM EDTSevere Thunderstorm WarningINDJackson, Lawrence25 min
Jun 25, 4:55 PM EDTSevere Thunderstorm Warning Considerable damage threatINDDecatur, Rush, Shelby35 min
Jun 25, 5:06 PM EDTTornado WarningINDJackson39 min
Jun 25, 5:10 PM EDTSevere Thunderstorm WarningINDMartin20 min
Jun 25, 5:50 PM EDTSpecial Weather StatementINDJohnson, Rush, Shelby25 min
Jun 25, 6:21 PM EDTSpecial Weather StatementINDJackson24 min
Jun 25, 6:59 PM EDTSpecial Weather StatementINDJackson46 min
Jun 25, 7:02 PM EDTAreal Flood AdvisoryINDJackson, Lawrence3 hr

Nearby

Tornado Warnings in Indiana, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.